# SDR 06FDEA2503

- Difficulty date: July 11, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 52,698 hours, 10,652 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Duct
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TELESCOPING DUCT CUTOUT I/B AND O/B CORNER FOUND CRACKED.  REPAIR CARRIED OUT PER FEDEX EA 1-5730-100707.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
